Distribution of Income and Aggregation of Demand
Francisco Marhuenda ()
Econometrica, 1995, vol. 63, issue 3, 647-66
Abstract:
Under certain regularity conditions, if the distribution of income is price independent and satisfies a condition on the shape of its graph, then total market demand is monotone. The author's methods allow for density functions increasing on some intervals, like unimodal distributions or even densities with more than one peak. Similar assumptions on the distribution of endowments yield a restricted monotonicity property on the aggregate excess demand function of a Walrasian pure exchange economy with wealth determined by market prices. It follows that the unique equilibrium price is stable. Copyright 1995 by The Econometric Society.
Date: 1995
References: Add references at CitEc
Citations: View citations in EconPapers (24)
Downloads: (external link)
http://links.jstor.org/sici?sici=0012-9682%2819950 ... O%3B2-2&origin=repec full text (application/pdf)
Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.
Related works:
Working Paper: Distribution of income and aggregation of demand (1992) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ecm:emetrp:v:63:y:1995:i:3:p:647-66
Ordering information: This journal article can be ordered from
https://www.economet ... ordering-back-issues
Access Statistics for this article
Econometrica is currently edited by Guido Imbens
More articles in Econometrica from Econometric Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().